National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 274224

Case Details

VAERS ID: 274224 (history)  
Age: 17.0  
Gender: Female  
Location: Unknown  
Vaccinated:2006-11-01
Onset:2006-11-01
   Days after vaccination:0
Submitted: 2007-03-14
   Days after onset:132
Entered: 2007-03-16
   Days after submission:2
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0640F / 0 - / IM

Administered by: Other       Purchased by: Other
Symptoms: Diarrhoea, Rash generalised
SMQs:, Anaphylactic reaction (broad), Pseudomembranous colitis (broad), Gastrointestinal nonspecific symptoms and therapeutic procedures (narrow), Hypersensitivity (narrow), Noninfectious diarrhoea (narrow), Drug reaction with eosinophilia and systemic symptoms syndrome (broad)

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? Yes
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: Adderall Tablets
Current Illness: Attention deficit/hyperactivity disorder
Preexisting Conditions: Shellfish allergy; Attention deficit/hyperactivity disorder
Diagnostic Lab Data: None
CDC Split Type: WAES0702USA02660

Write-up: Information has been received from a nurse practitioner concerning her 17 year old daughter with attention deficit/hyperactivity disorder and a history of shellfish allergy (as a child: outgrew) who in 06-NOV-2006 at 1:00PM, was vaccinated in the left deltoid (previously reported as right deltoid), IM with a first dose of GARDSIL (Lot # 653650/0640F). Her second dose of GARDASIL vaccine (Lot # 653650-0640F) was administered intramuscularly into the right deltoidon 16-January-2007, at 2:00PM. Concomitant therapy included ADDERALL. There was no illness at the time of vaccination. The nurse practitioner reported that 3 days after each dose of GARDSIL vaccine, her daughter developed diarrhea, on 09-NOV-2006 and 19-JAN-2007, respectively. The diarrhea was reported to be "relatively severe and spontaneously resolved" (dates unspecified). On 20-January-2007 at 8:00AM, on the fourth day after the second dose, the patient "developed a rash on her knees and thigh that spread during the day until she was covered in a rash from her neck to her feet." In follow-up, the nurse practitioner confirmed that the patient developed a rash four days post vaccination that covered her legs, trunk, arms and neck. She was treated with BENADRYL and it resolved. The reporter noted that the decision was made to discontinue the series so a third dose would not be given. The patient sought unspecified medical attention. Additional information has been requested. This is in follow-up to report (s) previously submitted on 3/14/2007. Additional information is not expected.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=274224


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166